Header

UZH-Logo

Maintenance Infos

Solutions to the cubic Schrödinger equation by the inverse scattering method


Cohen, A; Kappeler, T (1992). Solutions to the cubic Schrödinger equation by the inverse scattering method. SIAM Journal on Mathematical Analysis, 23(4):900-922.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

145 downloads since deposited on 18 Feb 2010
21 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1992
Deposited On:18 Feb 2010 11:35
Last Modified:20 Feb 2018 13:04
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1410
Additional Information:Copyright © 2010, Society for Industrial and Applied Mathematics
OA Status:Green
Publisher DOI:https://doi.org/10.1137/0523048

Download

Download PDF  'Solutions to the cubic Schrödinger equation by the inverse scattering method'.
Preview
Filetype: PDF
Size: 2MB
View at publisher